# SDR TWRA9853

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606FF
- Make and model: Boeing 747136
- Aircraft serial: 20273
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER BLOCK, FLIGHT ATTENDANT NOTED E-ZONE PATH LIGHTING ON RIGHT SIDE, ONE-HALF SECTION OUT.  ZONE LEFT SIDE E-PATH LIGHTING OUT.  ON RIGHT SIDE, FOUND LOOSE CONNECTION AND SECURED.  LEFT SIDE FOUND WATER IN TRACK DRIED OUT, WATER AND WIRES POS CHECK OK.  (X)
